# SDR SIMA20130701001

- Difficulty date: July 1, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 21,624 hours, 18,530 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Broken
- Location: Flashlight
- Component: Flashlight Assy
- Component part number: P2070009520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION FOUND CAPTAIN’S FLASHLIGHT SWITCH BROKEN.  ACFT REMOVED FROM SERVICE.  R & R FLASHLIGHT ASSY IAW AMM 33-50-16. OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.
